Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
126 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Bipolar disorder lithium side effects

Premium Questions

Dr.    Muhammad Sareer Khalil MD

't eat or sleep very much. Could lithium help her? Are there harmful side effects from lithium? She ...My niece has bipolar disorder . She has extreme mood swings that aren't being... View answer

Answered by : Dr. Muhammad Sareer Khalil ( General & Family Physician)
Dr.  Jay Patel MD

,depakote and risperdal are used for Bipolar disorder,however all those drugs have major side-effects ...Hi. I was diagnosed with Bipolar disorder in the past and was prescribed an... View answer

Answered by : Dr. Jay Patel ( General & Family Physician)
Dr. Seikhoo Bishnoi MD

a mild bipolar disorder . My neurologist and psychiatrist of the past 8 years has seen me ongoing ove ... many bipolar drugs and noticed to many side effects and to much body swelling, feet,... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr. Ashok Kumar MD

as per her doctor will have no side effects in her future or married life. But during her miscarriage recently i came to knew that she actually suffers from bipolar disorder and on testing her... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr. Chintan Solanki MD

and multiple side effects from the medication I am taking. I hallucinate, at times I have fainted and lose my ... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)

Public Forum Discussions

Dr. Kaushal Bhavsar MD

of 24 years recently and have had major problems with my symptoms. The side effects from the lithium ...I am bipolar looking for a way to take something natural besides lithium. I currently... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr. Anjana Rao Kavoor MD

I have bipolar 1 disorder and had been taking lithium for the last 3 years and it worked but I had stop taking it because of the side effects it caused such as low thyroids and kidney problems.I would ... View answer

Answered by : Dr. Anjana Rao Kavoor ( Psychiatrist)
Dr. Akhtarhusian Ghausi MD

was Lithium,but I came off of it about 6months ago due to 60 lb.weight gain. I was recently on Cymbalta for a few months,but when I complained of complete exhaustion,high blood pressure and sexual side... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Sasha Raikhy MD

Hello my name is Bren I am 61 years old and was on lithium after I was diognosed wth Bipolar at 34 ... terrified to put the temazepam 15 mg in my mouth tonight that the Dr prescribed as it has so many bad... View answer

Answered by : Dr. Sasha Raikhy ( Psychiatrist)
Dr. Vishal Garala MD

hi.Im a bipolar sufferer for approx 7yrs now,and recall symtpons since i was 7 yrs old....im 30 now.Im on 100mg zoloft and 500mg lithium daily.I dont feel any dramatic side effects to the meds but i... View answer

Answered by : Dr. Vishal Garala ( Psychiatrist)

Mobile Questions and Answers

Dr. Raju A.T MD

Psychotherapy like Cognitive behavioural therapy, family-focused therapy, and psychoeducation. Medications like Lithium, carbamazepine, sodium valproate are the treatment modalities for Bipolar disorder.

Dr.   Sudhir Kumar MD

Medications such as sodium valproate and lithium are very useful in treating patients with bipolar disorder. Best wishes, Dr Sudhir Kumar MD DM

Dr. Vipul Prajapati MD

hi dear, there are many medication we used for bipolar disorder. and each drug has different side effects. Sodium valproate - sedation, weight gain, tremors, etc.. lithium- poyurea,...